Paper Type |
: |
Research Paper |
Title |
: |
Numerical Evaluation of Derivatives of Functions |
Country |
: |
India |
Authors |
: |
S. B. Sahoo1, M. Acharya, B. P. Acharya |
 |
: |
10.9790/5728-10267275  |
Abstract: An iterative technique based on the generalized Cauchy integral formula has been developed for the numerical evaluation of the derivatives of a real valued function 𝑔(𝑥) such that the function 𝑧↦𝑔(𝑧)is analytic in a domain which intersects the real axis. The transformed Gauss-Legendre rules meant for the numerical quadrature of analytic function along directed line segments has been employed for the computation of the derivatives.
1] Calio, F., Frontini, M. and Milovanovic , G.V. , Numerical differentiation of analytic functions using quadratures on semicircle, Comptu. Math. Appl., 22, 1991, 99-106.
[2] Cullum , J., Numerical differentiation and regularization, SIAM J. Numer. Anal., 8, 1971,254–265.
[3] Hunter, D. B. , An iterative method of numerical differentiation,Comput. J., 3, 1960, 270–271.
[4] Lyness, J. N.; Moler, C. B., "Numerical differentiation of analytic functions", SIAMJ.Numer. Anal. 4,1967, 202–210.
[5] Micchelli, C. A., On an optimal method for the numerical differentiation of smooth functions, J. Approx. Theory, 18, 1976, 189-204.